26763 articles – 20450 Notices  [english version]
.:. Consultation > Liste par unité de recherche > Alfréd Rényi Institute of Mathematics .:.
4 documents classés par :

Contact And Symplectic Topology
Bourgeois F. et al
(2014) 530 [hal-01011018 - version 1]
fulltext access Difference sets and frequently hypercyclic weighted shifts
Bayart F. et al
[hal-00821458 - version 1] (10/05/2013)
The least non zero digit of n! in base 12
Deshouillers J.-M. et al
Publicationes Mathematicae Debrecen 79 (2011) 395-400 [hal-01023470 - version 1]
fulltext access On types of growth for graph-different permutations
Körner J. et al
J. Comb. Theory, Ser. A 116, 3 (2009) 713-723 [hal-00681907 - version 1]